Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Paducah, KY

April 7, 2015Jackson County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Apr 7, 2015, 1:36 PM CDT for Jackson County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2015, 1:36 PM CDT (18:36 UTC)
Expired
Apr 7, 2015, 2:15 PM CDT
In force
39 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Jackson County, IL

The radar

The Paducah radar (KPAH), 96 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 8:34 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:14 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 7, 12:14 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1214 PM CDT TUE APR 7 2015

.UPDATE...
ISSUED AT 1214 PM CDT TUE APR 7 2015

THE AVIATION SECTION HAS BEEN UPDATED FOR THE 18Z TAF ISSUANCE.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)
ISSUED AT 257 AM CDT TUE APR 7 2015

SUBTLE MID LEVEL WAVE COUPLED WITH I305K ASCENT (750-700MB THETA
DERIVED) RESULTING IN CONVECTION ACROSS THE AREA EARLY THIS
MORNING AS A WARM FRONT APPROACHES FROM THE SW. THE BULK OF THIS
ACTIVITY WILL EVENTUALLY HEAD OFF TO THE ENE THROUGH THE MORNING.
THE HI RES MODELS AND GFS MAINTAIN THE POSSIBILITY OF ANOTHER
CONVECTIVE AREA MOVING EAST ACROSS THE NE 1/2 OF THE AREA THIS
AFTERNOON...THEN PUSHING EAST AND RESULTING IN SOMEWHAT OF A LULL
THIS EVENING ACROSS THE AREA. WILL FOLLOW THAT GENERAL NOTION
WHICH WILL BE A BLEND OF THE ARW/NMM/NAM AND TO SOME EXTENT THE
GFS THOUGH IT REVEALS LESS DETAIL. OTHERWISE TEMPS AND HUMIDITY
UP TODAY WITH THE WARM FRONT NORTH OF THE AREA BY THIS EVENING.

MODELS SUGGEST ANOTHER CHANCE OF CONVECTION LATER TONIGHT INTO
WEDNESDAY MORNING. FOLLOWED BY YET ANOTHER AFTERNOON AND EVENING
LULL WITHOUT ANY REAL FOCUS SEEN IN EITHER THE NAM OR GFS. WILL
KEEP THE POP TEMPORAL RESOLUTION TO A MINIMUM GIVEN THE DEGREE OF
UNCERTAINTY IN THIS UNSETTLED FLOW REGIME. THE MODELS SUGGEST
ANOTHER CHANCE OF CONVECTION LATE WEDNESDAY NIGHT INTO EARLY
THURSDAY...WITH THE FOCUS THEN TURNING TO A SHARP UPPER TROF OVER
THE PLAINS 12Z THURSDAY AND ASSOCIATED LOW AND COLD FRONT. THE MID
TROP AND SFC LOW WILL HEAD NE TO THE GREAT LAKES BY 12Z FRIDAY
WHILE A COLD FRONT MOVES ACROSS THE AREA THURSDAY NIGHT.

THERE IS A RISK OF SEVERE WEATHER FOR OUR AREA THURSDAY AFTERNOON
AND NIGHT. AT THIS TIME...PARAMETERS SEEM MORE FAVORABLE JUST OFF
TO OUR NORTHWEST. INSTABILITY AND SHEAR PARAMETERS WILL BECOME
GRADUALLY LESS FAVORABLE FOR NOTABLE SEVERE WEATHER AS THE SYSTEM
MOVES IN THURSDAY NIGHT. THEY ARE RESPECTABLE INTO WESTERN REACHES
OF SE MISSOURI AND SW ILLINOIS ESPECIALLY FROM 23Z-03Z. THEN THEY
FALL OFF AFTER THAT. THE BEST MID LEVEL WIND FIELDS ARE NEVER
REALLY IN PHASE WITH THE LOW TROP PARAMETERS FOR OUR AREA.
AGAIN... CLOSEST PHASING IS ACROSS FAR W/NW SECTIONS OF OUR CWFA.
WIND AND HAIL MOST LIKELY HAZARDS FOR OUR AREA...THOUGH SFC-BLAYER
SHEAR PARAMETERS SOMEWHAT FAVORABLE LATE DAY / EARLY EVENING INTO
SEMO/SW IL FOR ROTATION POTENTIAL WITHIN EITHER SEGMENTS OR
DISCRETE CELLS. STILL TIME TO IRON OUT THE DETAILS. THE NAM IS
TYPICALLY MORE ROBUST WITH ITS PARAMETERS THAN THE MORE
CONVERSATIVE GFS.

CN

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 257 AM CDT TUE APR 7 2015

GOOD GENERAL AGREEMENT AMONG THE MODELS AND THEIR ENSEMBLES LEADS TO
HIGHER THAN AVERAGE CONFIDENCE FOR THE LONG TERM PERIOD.

STARTING WITH FRIDAY MORNING...LOW PRESSURE WILL BE CENTERED OVER
THE GREAT LAKES WITH A COLD FRONT TRAILING SOUTHWEST INTO WEST
CENTRAL KENTUCKY AND TENNESSEE. THE ECMWF HAS COME INTO BETTER
AGREEMENT WITH THE FASTER GFS SOLUTION...SO IT APPEARS AS THOUGH ANY
LINGERING RAIN CHANCE FRIDAY WILL LIKELY BE CONFINED TO THE MORNING
HOURS ACROSS OUR EASTERN COUNTIES IN SOUTHWEST INDIANA AND WESTERN
KENTUCKY.

DRY WEATHER WILL KICK OFF THE WEEKEND AS HIGH PRESSURE BUILDS EAST
FROM THE PLAINS. THIS HIGH IS OF PACIFIC ORIGIN...SO WHILE COOLER
WEATHER IS ANTICIPATED...IT DOES NOT APPEAR THAT FROST WILL BE AN
ISSUE. WITH THE FLOW ALOFT STILL WEST TO SOUTHWEST THOUGH...THE DRY
WEATHER WILL NOT LAST FOR LONG. ALL MODELS ARE IN DECENT AGREEMENT
THAT THE APPROACH OF SHORTWAVE ENERGY AND ANOTHER LOW FROM THE
PLAINS WILL RESULT IN OUR NEXT CHANCE OF SHOWERS AND THUNDERSTORMS
LATE IN THE WEEKEND. IN THIS CASE...THE GFS APPEARS TO HAVE COME
AROUND TO THE FASTER APPROACH OF THE ECMWF...AT LEAST FOR NOW.

WHILE IT IS POSSIBLE THAT SOUTHERN AND WESTERN PORTIONS OF THE AREA
COULD GET WET AS EARLY AS SUNDAY AFTERNOON...BETTER CHANCES FOR
PRECIPITATION WILL COME SUNDAY NIGHT...MONDAY...AND MONDAY NIGHT.
LOCALLY HEAVY RAIN AND STRONG STORMS CANNOT BE RULED OUT EITHER.
UNLIKE THIS WEEKS SYSTEM...THE ONE EARLY NEXT WEEK APPEARS TO BE
PROGRESSIVE...SO RAIN CHANCES SHOULD NOT LAST MUCH BEYOND MONDAY
NIGHT.

CONSIDERING NORMAL HIGHS ARE NOW CLOSING IN ON 70 DEGREES...READINGS
THROUGH THE EXTENDED WILL BE SEASONABLY WARM. NIGHTTIME LOWS WILL
START OFF NEAR NORMAL FRIDAY AND SATURDAY NIGHTS...THEN RISE TO WELL
ABOVE NORMAL EARLY IN THE NEW WEEK.

RJP

&&

.AVIATION...
ISSUED AT 1214 PM CDT TUE APR 7 2015

LOOSELY ORGANIZED CONVECTIVE COMPLEX WILL MOVE SOUTH AND EAST
THROUGH THE REGION THROUGH 00Z. AHEAD OF IT MVFR CEILINGS ARE
EXPECTED TO LIFT TO VFR LEVELS...AND SOUTHWEST WINDS WILL BE
GUSTING TO AROUND 20KTS AT TIMES. GUIDANCE IS REALLY HAMMERING ON
IFR OR LOWER CEILINGS AT ALL POINTS THROUGH THE NIGHT AND INTO
WEDNESDAY MORNING. WITH THE WARM FRONT ESTABLISHING ITSELF NORTH
OF I-64...DECIDED TO KEEP KPAH AND KCGI VFR...AND THE NORTHEAST
SITES MVFR. CANNOT RULE OUT ANOTHER ROUND OF CONVECTION LATE
TONIGHT OR IN THE MORNING...BUT CONFIDENCE IS TOO LOW TO MENTION
AT THIS TIME. MORE SOUTHWESTERLY GUSTS WILL BE POSSIBLE BY
MIDDAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

UPDATE...DRS
AVIATION...CN
Hazardous weather outlook, Apr 7, 9:44 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
944 AM CDT TUE APR 7 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-081000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
944 AM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP EAST
SOUTHEAST ACROSS MUCH OF SOUTHERN ILLINOIS AND EVENTUALLY THE
EVANSVILLE TRI STATE REGION TODAY. A FEW SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WINDS WILL BE POSSIBLE...PRIMARILY OVER SOUTHERN
ILLINOIS THROUGH THE EARLY AFTERNOON. TORRENTIAL RAIN AND FREQUENT
LIGHTNING WILL BE A CONCERN WITH ANY THUNDERSTORMS TODAY.

SCATTERED THUNDERSTORMS ARE ALSO FORECAST LATER TONIGHT OVER MOST
OF THE REGION. HEAVY RAIN AND LIGHTNING WILL BE THE PRIMARY
CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH
WEDNESDAY NIGHT. A FEW STRONG STORMS COULD PRODUCE GUSTY
WINDS...HAIL...LOCALLY HEAVY RAIN AND DANGEROUS LIGHTNING.

THERE IS A RISK FOR A FEW SEVERE THUNDERSTORMS LATE THURSDAY
AFTERNOON INTO THURSDAY NIGHT. LARGE HAIL AND DAMAGING WINDS
APPEAR TO BE THE PRIMARY HAZARDS. A BRIEF...SMALL TORNADO OR TWO
THAT COULD CAUSE LOCALIZED ENHANCED WIND DAMAGE CANNOT BE RULED
OUT...AND WOULD BE MOST LIKELY ACROSS PORTIONS OF SOUTHEAST
MISSOURI INTO SOUTHWEST ILLINOIS.

THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS RETURNS LATE IN THE
WEEKEND AND EARLY NEXT WEEK. STRONG STORMS AND LOCALLY HEAVY RAIN
CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS OVER SOUTHERN ILLINOIS SHOULD BE PREPARED FOR ACTIVATION
TODAY. SPOTTERS THROUGHOUT THE REGION SHOULD PREPARED FOR ACTIVATION
LATE THURSDAY AND THURSDAY NIGHT.

DRS

In the hours before

Special weather statement, Apr 7, 10:07 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1007 AM CDT TUE APR 7 2015

ILZ075-080-081-084-085-088-089-MOZ076-086-087-071800-
JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-JOHNSON-
PERRY MO-BOLLINGER-CAPE GIRARDEAU-
INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE...
WEST FRANKFORT...CARBONDALE...HERRIN...JONESBORO...VIENNA...
PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU
1007 AM CDT TUE APR 7 2015

...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 PM CDT FOR
A SMALL PART OF SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI...

STRONG TO SEVERE THUNDERSTORMS CONTINUE DEVELOP AND MOVE ACROSS
THE SAINT LOUIS METROPOLITAN AREA THIS MORNING. THESE STORMS HAVE
HAD A HISTORY OF PRODUCING HAIL FROM ONE QUARTER TO NEAR TWO AND A
QUARTER INCHES IN SIZE AS THEY MOVED ACROSS EAST CENTRAL MISSOURI.
SOME REPORTS OF WIND DAMAGE WERE REPORTED AS WELL.

THE STORMS HAVE BEEN MOVING EAST...SOUTHEAST BETWEEN 20 AND 25
MPH. SHOULD THE STORMS CONTINUE TO MOVE AT THIS SPEED...THEY WILL
REACH PARTS OF NORTHWEST PERRY COUNTY ILLINOIS...EAST OF
COULTERVILLE ILLINOIS BETWEEN 1215 PM AND 1230 PM CDT AND NEAR
SAINT MARY IN NORTHWEST PERRY COUNTY MISSOURI BEFORE 1 PM CDT.

THERE ARE INDICATIONS THAT THE STORMS OVER THE SAINT LOUIS AREA
MAY MOVE MORE TO THE SOUTHEAST ALONG THE MISSISSIPPI
RIVER...IMPACTING PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS AROUND MIDDAY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERICAL TELEVISION AND
RADIO...AS WELL AS INTERNET FOR ADDITIONAL
INFORMATION...FORECASTS...STATEMENTS AND POSSIBLE WARNINGS.

SMITH
Special weather statement, Apr 7, 11:49 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1149 AM CDT TUE APR 7 2015

MOZ076-071745-
PERRY MO-
1149 AM CDT TUE APR 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERRY COUNTY UNTIL 1245
PM CDT...

AT 1147 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WEINGARTEN...OR 8 MILES NORTHEAST OF FARMINGTON...MOVING EAST
AT 20 MPH. THIS THUNDERSTORM PRODUCED HALF INCH HAIL IN SAINT
FRANCOIS COUNTY MISSOURI.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PERRYVILLE...ST. MARY...SILVER LAKE AND LITHIUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHEASTERN MISSOURI.

LAT...LON 3761 8992 3768 9011 3782 9000 3787 8995
      3787 8990 3790 8986 3790 8984
TIME...MOT...LOC 1647Z 281DEG 19KT 3783 9028

SMITH
Special weather statement, Apr 7, 12:39 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1239 PM CDT TUE APR 7 2015

ILZ075-076-071815-
WAYNE IL-JEFFERSON IL-
1239 PM CDT TUE APR 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON AND
CENTRAL WAYNE COUNTIES UNTIL 115 PM CDT...

AT 1239 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HELM...OR 11 MILES NORTHEAST OF MOUNT VERNON...MOVING EAST AT 50
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WAYNE CITY AROUND 1250 PM CDT.
  FAIRFIELD AROUND 105 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KEENES...
JEFFERSONVILLE...GOLDEN GATE AND SIMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3847 8816 3826 8822 3838 8893 3848 8884
      3847 8870 3853 8870
TIME...MOT...LOC 1739Z 279DEG 44KT 3845 8876

SMITH
Special weather statement, Apr 7, 12:50 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1250 PM CDT TUE APR 7 2015

ILZ080-084-MOZ076-071830-
PERRY IL-JACKSON IL-PERRY MO-
1250 PM CDT TUE APR 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...
SOUTHWESTERN PERRY AND NORTHERN PERRY COUNTIES UNTIL 130 PM CDT...

AT 1248 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHESTER...MOVING EAST AT 30 MPH.

DIME SIZE HAIL OR LARGER HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM. THIS STORM IS BECOMING MORE ORGANIZED AND
MAY INTENSIFY IN THE NEXT HALF HOUR.

LOCATIONS IMPACTED INCLUDE...
CHESTER...AVA...CAMPBELL HILL...GORHAM AND LITHIUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. UP TO TWO INCHES OF RAIN MAY BE POSSIBLE IN THE NORTHWEST
PART OF JACKSON COUNTY ILLINOIS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHERN ILLINOIS AND SOUTHEASTERN MISSOURI.

LAT...LON 3796 8933 3769 8947 3781 9001 3787 8994
      3787 8990 3791 8984 3788 8980 3785 8979
      3785 8974 3780 8968 3782 8968 3783 8966
      3786 8966 3797 8959
TIME...MOT...LOC 1748Z 282DEG 25KT 3787 8979

SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:24 PM CDTSpecial Weather StatementPAHWebster36 min
Apr 7, 3:39 PM CDTSevere Thunderstorm WarningPAHMcLean, Webster17 min
Apr 7, 3:53 PM CDTAreal Flood AdvisoryPAHDaviess, Hopkins, McLean, Webster112 min
Apr 7, 12:39 PM CDTSpecial Weather StatementPAHWayne36 min
Apr 7, 12:59 PM CDTSevere Thunderstorm WarningPAHWayne46 min
Apr 7, 1:09 PM CDTSevere Thunderstorm WarningPAHJackson, Perry51 min
Apr 7, 1:52 PM CDTAreal Flood AdvisoryPAHEdwards, Franklin, Hamilton, Jackson, Jefferson, Perry and 3 more3 hr
Apr 7, 2:15 PM CDTSevere Thunderstorm WarningPAHJackson, Williamson45 min
Apr 7, 11:49 AM CDTSpecial Weather StatementPAHPerry56 min
Apr 7, 12:50 PM CDTSpecial Weather StatementPAHPerry40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.